Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 12, Pages 1889-1898
http://dx.doi.org/10.1155/IJMMS.2005.1889

On functions with the Cauchy difference bounded by a functional. Part II

Institute of Mathematics, Faculty of Mathematics, Physics and Chemistry, University of Silesia, 14 Bankowa Street, Katowice 40-007, Poland

Received 10 December 2004; Revised 17 May 2005

Copyright © 2005 Włodzimierz Fechner. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Włodzimierz Fechner, “Characterization of quadratic mappings through a functional inequality,” Journal of Mathematical Analysis and Applications, vol. 324, no. 1, pp. 452–459, 2006. View at Publisher · View at Google Scholar
  • Włodzimierz Fechner, “On the Hyers–Ulam stability of functional equations connected with additive and quadratic mappings,” Journal of Mathematical Analysis and Applications, vol. 322, no. 2, pp. 774–786, 2006. View at Publisher · View at Google Scholar
  • Fechner, “On functions with the cauchy difference bounded by a functional. III,” Abhandlungen aus dem Mathematischen Seminar der Universitat Hamburg, vol. 76, no. 1, pp. 57–62, 2006. View at Publisher · View at Google Scholar
  • Włodzimierz Fechner, “On a functional inequality connected with quadratic functionals,” Journal of Mathematical Analysis and Applications, vol. 332, no. 1, pp. 381–389, 2007. View at Publisher · View at Google Scholar
  • Włodzimierz Fechner, and Eszter Gselmann, “General and alien solutions of a functional equation and of a functional inequality,” Publicationes Mathematicae, vol. 80, no. 1-2, pp. 143–154, 2012. View at Publisher · View at Google Scholar